U.S. doctors online nowAsk doctors free
Independence, IA
A 19-year-old female asked:

I started glipizide today with my metformin like my doctor said to i have bad pain in my arms, stomach and legs? is that a side affect of the pill?

1 doctor answer2 doctors weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 53 years experience
Glipizide: Stop the glipizide for a few days and see if things get better. If yes let your doctor know. If not, don't take any glipizide and see your doctor ASAP. Don't forget to check your blood sugar .
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 22, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.